MAUDE Adverse Event Report: MEDLINE RENEWAL RENEWAL; HARMONIC ACE+7 SHEARS 5MM X 36CM

MEDLINE RENEWAL RENEWAL; HARMONIC ACE+7 SHEARS 5MM X 36CM
Catalog Number HARH36RH
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, during a "laparoscopic hysterectomy" procedure on (b)(6) 2026.The harmonic showed a "malfunction" and the end "fell off into abdominal cavity" while running a "test".The customer reported that the end was removed from the patient, a new harmonic was used, and there was no patient injury as a result of the reported incident.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, during a "laparoscopic hysterectomy" procedure on (b)(6) 2026 the harmonic showed a "malfunction" and the end "fell off into abdominal cavity" while running a "test".
 
Additional Manufacturer Narrative
Update to d4: expiration date.

Brand Name
RENEWAL
Common Device Name
HARMONIC ACE+7 SHEARS 5MM X 36CM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key24433303
Report Number3032391-2026-00002
Device Sequence Number10244578
Product Code NLQ
UDI-Device Identifier10193489081329
UDI-Public10193489081329
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K193563
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHARH36RH
Device Lot Number561906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown